Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Itchy skin rashes spreading on arms, legs and upper body, swollen lips. No change in diet. Visited dentist. Allergy?

I have a rash which started on my lower back last night and has now spread over the upper torso, groin area, arms and thighs in sploches. Itches badley. The rash will become lighter on the release of pressure. (I forget the medical term for that) Tonight the lips have become swollen. The only thing different occuring in my life recently is the two hours I spent in a denists chair last Wensday. No changes in medicines or food.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is due to acute urticaria with angioedema.i i think it is due to anaesthetic agent dentist used it can be cured by atarax 25 mg at night.alaspan tablet in the morning and use of calamine lotion in the morning and night.and use of dewarming agent stat dose can cure the condition.use oral steriods are used if no response
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor